Réseaux quaternioniens et invariant de Venkov.

Renaud Coulangeoen

Manuscripta mathematica (1994)

  • Volume: 82, Issue: 1, page 41-50
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Coulangeoen, Renaud. "Réseaux quaternioniens et invariant de Venkov.." Manuscripta mathematica 82.1 (1994): 41-50. <http://eudml.org/doc/155914>.

author = {Coulangeoen, Renaud},
journal = {Manuscripta mathematica},
keywords = {even unimodular quadratic lattices; Reed-Muller codes},
language = {fre},
number = {1},
pages = {41-50},
title = {Réseaux quaternioniens et invariant de Venkov.},
url = {http://eudml.org/doc/155914},
volume = {82},
year = {1994},

AU - Coulangeoen, Renaud
TI - Réseaux quaternioniens et invariant de Venkov.
JO - Manuscripta mathematica
PY - 1994
VL - 82
IS - 1
SP - 41
EP - 50
LA - fre
KW - even unimodular quadratic lattices; Reed-Muller codes
UR - http://eudml.org/doc/155914
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.